# SDR 95ZZZX6626

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BA170M0DB
- Condition: Shorted
- Location: Glareshield
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KDAY/KSEA - FLT 026 - THE CENTER GLARESHIELD LIGHTS WENT BRIGHT THEN OUT.  THIS WAS FOLLOWED BY SMOKE FROM THE FIRST OFFICER'S RT CONSOLE.  MAINTENANCE FOUND THE GLARESHIELD FLOOD LIGHT BALLAST SHORTED.  MAINTENANCE TRANSFERRED THE GLARESHIELD LIGHTING TO THE DMI LIST IAW MEL 33-1.  SD MAINTENANCE REMOVED AND REPLACED THE GLARESHIELD LIGHTS BALLAST TRANSFORMER.  AN OPERATIONAL CHECK OF THE GLARESHIELD LIGHT WAS GOOD.  DMI CLEARED.
